
ISSN 1948-9803 (print)eISSN 1948-9811 (online) Open access
Back volume · continuous publication
Volume 5 · 2014
Issue 1, the volume’s only issue · 12 articles · RSS
Research Articles · 12
- MODELING THE UNIVERSE AS A QUANTUM WELLMichael Harney, Julie Sealpp. 1–4 · published 19 Mar 2014View PDF8,241 accesses
- LOOKING FOR THE FIFTH DIMENSIONPaul S. Wessonpp. 5–7 · published 19 Mar 2014View PDF8,484 accesses
- THE NUMERICAL VALUES OF THE FUNDAMENTAL PARAMETERS OF THE MODEL OF SELFVARIATIONS AND THE AGE OF THE UNIVERSEEmmanuil Manousospp. 8–14 · published 20 Mar 2014View PDF8,563 accesses
- ESTIMATIONS OF TOTAL MASS AND ENERGY OF THE OBSERVABLE UNIVERSEDimitar Valevpp. 15–20 · published 21 Mar 2014View PDF17,696 accesses
- ON THE ABSENCE OF ANTIMATTER FROM THE UNIVERSE, DARK MATTER, THE FINE STRUCTURE PARAMETER, THE FLUCTUATIONS OF THE COSMIC MICROWAVE BACKGROUND RADIATION AND THE TEMPERATURE DIFFERENCE BETWEEN THE NORTHERN AND SOUTHERN HEMISPHERE OF THE UNIVERSEEmmanuil Manousospp. 21–35 · published 28 Nov 2014View PDF8,881 accesses
- NUCLEAR DETONATION AROUND COMPACT OBJECTSC. Sivaram, Kenath Arun, O.V. Kirenpp. 36–44 · published 24 Mar 2014View PDF8,223 accesses
- DECOUPLING BETWEEN TORSION AND MAGNETIC FIELDS IN BOUNCING COSMOLOGY AND GALACTIC DYNAMO SEEDSL. C. Garcia de Andrade, A. Ferrandezpp. 45–48 · published 27 Mar 2014View PDF7,925 accesses
- REVIEW OF GRAVITATIONAL WAVE DETECTIONS: DYNAMICAL SPACEReginald Thomas Cahillpp. 49–86 · published 27 Mar 2014View PDF8,007 accesses
- STRINGENT LIMITS FOR THE MAGNETIC FIELD FROM EARLY UNIVERSE DYNAMOS IN RF2 COSMOLOGY WITH TORSIONL. C. Garcia de Andradepp. 87–91 · published 27 Mar 2014View PDF7,854 accesses
- CRITERIA FOR THE COMPLEXITY OF SUCCESSIVE ASTRONOMICAL PARADIGMSPanagiotis Papaspirou, Kostas Karamanos, Xenophon Moussaspp. 92–102 · published 28 Mar 2014View PDF8,295 accesses
- KRETSCHMANN INVARIANT AND RELATIONS BETWEEN SPACETIME SINGULARITIES ENTROPY AND INFORMATIONIoannis Gkigkitzis, Ioannis Haranas, Omiros Ragospp. 103–111 · published 28 Mar 2014View PDF11,910 accesses
- ON SMOOTH SOLUTIONS OF NON LINEAR DYNAMICAL SYSTEMS, fn+1 = u(fn), PART IKyriakos Kefalaspp. 112–127 · published 7 May 2014View PDF8,668 accesses